Ellipsoidal harmonics of large orders

Malurkar, S. L. (1937) Ellipsoidal harmonics of large orders Proceedings of the Indian Academy of Science, Section A, 6 (4). pp. 243-248. ISSN 0370-0089

PDF - Publisher Version

Official URL: http://www.ias.ac.in/j_archive/proca/6/4/243-248/v...

Related URL: http://dx.doi.org/10.1007/BF03051490


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Indian Academy of Sciences.
ID Code:31160
Deposited On:15 Mar 2011 05:22
Last Modified:17 May 2016 13:42

Repository Staff Only: item control page